Hair thinning from Anastrozole?
I am 37 yo and have always had a full head of hair. Over the past few months I have noticed some shedding/thinning. Since June I have been on 200mg cyp week and take 1mg anastrozole the day after injection. I also in this same time frame have been taking some other medications, including IV antibiotics through a PICC line for the last six weeks. I had an injection into one of my discs that went bad and landed me in the hospital back in August. I am finally seeming to be on the road to recovery, but noticed the hair thinning. I started the HRT about a month or two before the first hospitalization, so it is hard to tell which is causing it. I am now off of all medications stemming from this incident, and have also stopped taking the anastrozole because my doctor said my estradiol levels were super low (.05 I believe). I am hoping that it is the meds and it will start to come back. My older brother is ten years my senior and still has his hair. Any thoughts would be appreciated.
PS, glad to see this place is still here.